# SDR 99ZZZM778

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 304418301
- Condition: Failed
- Location: Lt Engine
- Part time: 4,932 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

EN ROUTE BETWEEN ROC AND HPN LEFT ENGINE SUFFERED LOSS OF TORQUE FOLLOWED BY HIGH INTERNAL TURBINE TEMPERATURE INDICATIONS, ENGINE WAS THEN SHUT DOWN IN FLIGHT, AIRCRAFT DIVERTED TO BGM FOR EMERGENCY LANDING.  LEFT ENGINE WAS REPLACED IN BGM IAW PRATT AND WHITNEY CANADA AND RAYTHEON MAINTENANCE MANUALS.  OPERATIONAL LEAK CHECK AND GROUND PERFORMANCE RUN SATISFACTORY IAW CHAMPLAIN ENTERPRISES, INC APPROVED WORK CARDS.  BLADE FAILURE ON NR 1 POWER TURBINE DISK IS SUSPECTED IN FAILURE OF ENGINE.  (M)
